Alert archive / Missouri / River Flood Warnings in 2026

River Flood Warning 2, NWS St. Louis, MO

March 5, 2026Crawford County, Missouri

NWS St. Louis, MO issued this river flood warning at Mar 5, 2026, 7:28 AM CST for Crawford County, Missouri. It took effect at Mar 5, 2026, 2:38 PM CST. It was in force for 56 hr.

The area

The outline as issued.

The facts

Issued
Mar 5, 2026, 7:28 AM CST (13:28 UTC)
In effect from
Mar 5, 2026, 2:38 PM CST
Expired
Mar 7, 2026, 11:00 PM CST
In force
56 hr
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
Minor

County Crawford County, MO

The radar

The St Louis radar (KLSX), 99 km from the middle of the area, began a volume at 13:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Meramec River near Steelville (SEEM7). The gauge peaked at 15.77 ft at Mar 6, 2026, 7:00 AM CST.

actionminormoderate510152003/0503/0603/0703/0803/09
Action stage
10 ft
Minor stage
12 ft
Moderate stage
20 ft
Major stage
25 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07013000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

780 
WGUS43 KLSX 051328
FLWLSX

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service St Louis MO
728 AM CST Thu Mar 5 2026

...The National Weather Service in St Louis has issued a Flood
Warning for the following river in Missouri...

  Meramec River near Sullivan.

  Meramec River near Steelville.

River forecasts are based on observed precipitation and forecast
precipitation for the next 48 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

This product, along with additional weather and stream information,
is available at https://water.noaa.gov/wfo/lsx

&&

MOC055-221-070130-
/O.NEW.KLSX.FL.W.0001.260305T1600Z-260309T0500Z/
/SLLM7.1.ER.260305T1600Z.260306T1200Z.260307T2327Z.UU/
728 AM CST Thu Mar 5 2026

...FLOOD WARNING IN EFFECT UNTIL LATE SUNDAY NIGHT...

* WHAT...Minor flooding is forecast.

* WHERE...Meramec River near Sullivan.

* WHEN...Until late Sunday night.

* IMPACTS...At 18.5 feet, Near this height, Missouri Route N will be
  closed in both directions.

* ADDITIONAL DETAILS...
  - At 6:29 AM CST Thursday the stage was 9.4 feet.
  - Forecast...The river is expected to rise above flood stage late
    this morning and crest near 18.0 feet Friday morning.
  - Flood stage is 11.0 feet.



&&


All Times CDT Fld   Observed  Forecasts (7:00 am)
Location      Stg     Stage   Fri   Sat   Sun   Mon   Tue

Meramec River
 Sullivan     11.0    9.4     18.0  13.4  9.5   8.0   6.7



&&

LAT...LON 3801 9122 3807 9126 3816 9116 3828 9110
      3832 9097 3839 9091 3839 9082 3825 9092
      3823 9105 3808 9111


$$

MOC055-070130-
/O.NEW.KLSX.FL.W.0002.260305T2038Z-260308T0500Z/
/SEEM7.1.ER.260305T2038Z.260306T0600Z.260306T2324Z.NO/
728 AM CST Thu Mar 5 2026

...FLOOD WARNING IN EFFECT FROM THIS AFTERNOON TO SATURDAY EVENING...

* WHAT...Minor flooding is forecast.

* WHERE...Meramec River near Steelville.

* WHEN...From this afternoon to Saturday evening.

* IMPACTS...At 14.0 feet, Near this height, roads to the Lucky Clover
  campgrounds begin to flood.

* ADDITIONAL DETAILS...
  - At 7:15 AM CST Thursday the stage was 8.8 feet.
  - Forecast...The river is expected to rise above flood stage this
    afternoon and crest near 14.0 feet late tonight.
  - Flood stage is 12.0 feet.



&&


All Times CDT Fld   Observed  Forecasts (7:00 am)
Location      Stg     Stage   Fri   Sat   Sun   Mon   Tue

Meramec River
 Steelville   12.0    8.8     13.8  9.0   5.5   4.2   3.4



&&

LAT...LON 3796 9153 3800 9154 3803 9141 3802 9138
      3807 9126 3801 9122 3800 9130 3796 9135


$$

Gosselin
3 follow-up statements
070 
WGUS83 KLSX 060314
FLSLSX

Flood Statement
National Weather Service St Louis MO
914 PM CST Thu Mar 5 2026

...The Flood Warning is extended for the following rivers in
Missouri...

  Meramec River near Steelville.

  Meramec River near Sullivan.

River forecasts are based on observed precipitation and forecast
precipitation for the next 48 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

This product, along with additional weather and stream information,
is available at https://water.noaa.gov/wfo/lsx

&&

MOC055-071515-
/O.EXT.KLSX.FL.W.0002.000000T0000Z-260308T1115Z/
/SEEM7.1.ER.260306T0019Z.260306T1200Z.260307T0515Z.NO/
914 PM CST Thu Mar 5 2026

...FLOOD WARNING NOW IN EFFECT UNTIL SUNDAY MORNING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Meramec River near Steelville.

* WHEN...Until Sunday morning.

* IMPACTS...At 14.0 feet, Near this height, roads to the Lucky Clover
  campgrounds begin to flood.

* ADDITIONAL DETAILS...
  - At 8:15 PM CST Thursday the stage was 12.6 feet.
  - Recent Activity...The maximum river stage in the 24 hours ending
    at 8:15 PM CST Thursday was 12.6 feet.
  - Forecast...The river is expected to rise to a crest of 14.0 feet
    tomorrow morning. It will then fall below flood stage late
    tomorrow evening.
  - Flood stage is 12.0 feet.



&&


All Times CDT Fld   Observed  Forecasts (7:00 am)
Location      Stg     Stage   Sat   Sun   Mon   Tue   Wed

Meramec River
 Steelville   12.0    12.6    10.7  7.1   5.4   4.0   3.4



&&

LAT...LON 3796 9153 3800 9154 3803 9141 3802 9138
      3807 9126 3801 9122 3800 9130 3796 9135


$$

MOC055-221-071515-
/O.EXT.KLSX.FL.W.0001.000000T0000Z-260309T2024Z/
/SLLM7.1.ER.260305T1625Z.260306T1200Z.260308T1424Z.UU/
914 PM CST Thu Mar 5 2026

...FLOOD WARNING NOW IN EFFECT UNTIL MONDAY AFTERNOON...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Meramec River near Sullivan.

* WHEN...Until Monday afternoon.

* IMPACTS...At 18.5 feet, Near this height, Missouri Route N will be
  closed in both directions.

* ADDITIONAL DETAILS...
  - At 8:29 PM CST Thursday the stage was 17.1 feet.
  - Recent Activity...The maximum river stage in the 24 hours ending
    at 8:29 PM CST Thursday was 17.1 feet.
  - Forecast...The river is expected to rise to a crest of 18.3 feet
    tomorrow morning. It will then fall below flood stage late Sunday
    morning.
  - Flood stage is 11.0 feet.



&&


All Times CDT Fld   Observed  Forecasts (7:00 am)
Location      Stg     Stage   Sat   Sun   Mon   Tue   Wed

Meramec River
 Sullivan     11.0    17.1    14.6  11.2  9.4   7.5   6.4



&&

LAT...LON 3801 9122 3807 9126 3816 9116 3828 9110
      3832 9097 3839 9091 3839 9082 3825 9092
      3823 9105 3808 9111


$$

Maples
427 
WGUS83 KLSX 061727
FLSLSX

Flood Statement
National Weather Service St Louis MO
1127 AM CST Fri Mar 6 2026

...The Flood Warning is extended for the following rivers in
Missouri...

  Big River at Byrnesville.

  Meramec River near Steelville.

  Meramec River near Sullivan.

River forecasts are based on observed precipitation and forecast
precipitation for the next 48 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

This product, along with additional weather and stream information,
is available at https://water.noaa.gov/wfo/lsx

&&

MOC099-080530-
/O.EXT.KLSX.FL.W.0004.000000T0000Z-260309T1307Z/
/BYRM7.2.ER.260306T0803Z.260307T1200Z.260308T1307Z.UU/
1127 AM CST Fri Mar 6 2026

...FLOOD WARNING NOW IN EFFECT UNTIL MONDAY MORNING...

* WHAT...Minor flooding is occurring and moderate flooding is
  forecast.

* WHERE...Big River at Byrnesville.

* WHEN...Until Monday morning.

* IMPACTS...At 22.4 feet, At this level, Twin Rivers Bridge Road must
  be closed.

* ADDITIONAL DETAILS...
  - At 10:45 AM CST Friday the stage was 18.6 feet.
  - Recent Activity...The maximum river stage in the 24 hours ending
    at 10:45 AM CST Friday was 18.6 feet.
  - Forecast...The river is expected to rise to a crest of 22.2 feet
    tomorrow morning. It will then fall below flood stage Sunday
    morning.
  - Flood stage is 16.0 feet.



&&


All Times CDT Fld   Observed  Forecasts (7:00 am)
Location      Stg     Stage   Sat   Sun   Mon   Tue   Wed

Big River
 Byrnesville  16.0    18.6    22.2  16.6  8.1   6.7   6.0



&&

LAT...LON 3833 9061 3833 9067 3839 9067 3843 9062
      3847 9064 3848 9059 3846 9056 3841 9057
      3840 9061 3837 9062


$$

MOC055-080530-
/O.EXT.KLSX.FL.W.0002.000000T0000Z-260308T1732Z/
/SEEM7.1.ER.260306T0019Z.260306T1300Z.260307T1132Z.NO/
1127 AM CST Fri Mar 6 2026

...FLOOD WARNING NOW IN EFFECT UNTIL SUNDAY AFTERNOON...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Meramec River near Steelville.

* WHEN...Until Sunday afternoon.

* IMPACTS...At 14.0 feet, Near this height, roads to the Lucky Clover
  campgrounds begin to flood.

* ADDITIONAL DETAILS...
  - At 11:15 AM CST Friday the stage was 15.0 feet.
  - Recent Activity...The maximum river stage in the 24 hours ending
    at 11:15 AM CST Friday was 15.8 feet.
  - Forecast...The river is expected to rise to a crest of 15.2 feet
    this afternoon. It will then fall below flood stage late tonight.
  - Flood stage is 12.0 feet.



&&


All Times CDT Fld   Observed  Forecasts (7:00 am)
Location      Stg     Stage   Sat   Sun   Mon   Tue   Wed

Meramec River
 Steelville   12.0    15.0    11.9  7.1   4.8   3.9   3.4



&&

LAT...LON 3796 9153 3800 9154 3803 9141 3802 9138
      3807 9126 3801 9122 3800 9130 3796 9135


$$

MOC055-221-080530-
/O.EXT.KLSX.FL.W.0001.000000T0000Z-260309T1200Z/
/SLLM7.1.ER.260305T1625Z.260306T0859Z.260308T0600Z.UU/
1127 AM CST Fri Mar 6 2026

...FLOOD WARNING NOW IN EFFECT UNTIL MONDAY MORNING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Meramec River near Sullivan.

* WHEN...Until Monday morning.

* IMPACTS...At 17.3 feet, The Onondaga Cave State Park picnic shelter
  begins flooding near this height.

* ADDITIONAL DETAILS...
  - At 10:29 AM CST Friday the stage was 17.7 feet.
  - Recent Activity...The maximum river stage in the 24 hours ending
    at 10:29 AM CST Friday was 19.7 feet.
  - Forecast...The river is expected to fall below flood stage early
    Sunday morning and continue falling to 5.3 feet Thursday morning.
  - Flood stage is 11.0 feet.



&&


All Times CDT Fld   Observed  Forecasts (7:00 am)
Location      Stg     Stage   Sat   Sun   Mon   Tue   Wed

Meramec River
 Sullivan     11.0    17.7    14.0  10.3  8.0   6.6   5.8



&&

LAT...LON 3801 9122 3807 9126 3816 9116 3828 9110
      3832 9097 3839 9091 3839 9082 3825 9092
      3823 9105 3808 9111


$$

Delia
206 
WGUS83 KLSX 070029
FLSLSX

Flood Statement
National Weather Service St Louis MO
629 PM CST Fri Mar 6 2026

...The Flood Warning continues for the following rivers in
Missouri...

  Meramec River near Sullivan.

...The Flood Warning is cancelled for the following rivers in
Missouri...

  Meramec River near Steelville.

River forecasts are based on observed precipitation and forecast
precipitation for the next 48 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

This product, along with additional weather and stream information,
is available at https://water.noaa.gov/wfo/lsx

&&

MOC055-070130-
/O.CAN.KLSX.FL.W.0002.000000T0000Z-260307T0029Z/
/SEEM7.1.ER.260306T0019Z.260306T1300Z.260306T2040Z.NO/
629 PM CST Fri Mar 6 2026

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Meramec River near Steelville.

* ADDITIONAL DETAILS...
  - At 6:15 PM CST Friday the stage was 7.3 feet.
  - Forecast...The river is expected to fall to 3.3 feet Thursday
    evening.



&&


All Times CDT Fld   Observed  Forecasts (7:00 am)
Location      Stg     Stage   Sun   Mon   Tue   Wed   Thu

Meramec River
 Steelville   12.0    7.3     4.5   4.4   3.8   3.6   3.4



&&

LAT...LON 3796 9153 3800 9154 3803 9141 3802 9138
      3807 9126 3801 9122 3800 9130 3796 9135


$$

MOC055-221-081230-
/O.EXT.KLSX.FL.W.0001.000000T0000Z-260309T0410Z/
/SLLM7.1.ER.260305T1625Z.260306T0859Z.260307T2210Z.UU/
629 PM CST Fri Mar 6 2026

...FLOOD WARNING NOW IN EFFECT UNTIL SUNDAY EVENING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Meramec River near Sullivan.

* WHEN...Until Sunday evening.

* IMPACTS...At 15.6 feet, The basic loop of the Onondaga Cave State
  Park campground begins flooding near this height.

* ADDITIONAL DETAILS...
  - At 5:29 PM CST Friday the stage was 16.3 feet.
  - Recent Activity...The maximum river stage in the 24 hours ending
    at 5:29 PM CST Friday was 19.7 feet.
  - Forecast...The river is expected to fall below flood stage
    tomorrow afternoon and continue falling to 5.6 feet Thursday
    evening.
  - Flood stage is 11.0 feet.



&&


All Times CDT Fld   Observed  Forecasts (7:00 am)
Location      Stg     Stage   Sun   Mon   Tue   Wed   Thu

Meramec River
 Sullivan     11.0    16.3    9.0   7.8   6.8   6.2   5.8



&&

LAT...LON 3801 9122 3807 9126 3816 9116 3828 9110
      3832 9097 3839 9091 3839 9082 3825 9092
      3823 9105 3808 9111


$$

Maples

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Mar 5, 5:27 AM CST, 2 hours 1 minute earlier. Its key messages:

  • Most showers and thunderstorms will exit by mid-morning, but isolated to scattered showers and thunderstorms will remain possible at times through Friday morning
  • Showers and thunderstorms are forecast again Friday evening into Saturday morning with a passing cold front. Central and northeastern MO have the highest threat of severe thunderstorm relative to the rest of the CWA.
Area forecast discussion, Mar 5, 5:27 AM CST, 2 hours 1 minute before
Area Forecast Discussion...Updated Aviation
National Weather Service Saint Louis MO
527 AM CST Thu Mar 5 2026

.KEY MESSAGES...

- Most showers and thunderstorms will exit by mid-morning, but
  isolated to scattered showers and thunderstorms will remain
  possible at times through Friday morning

- Showers and thunderstorms are forecast again Friday evening
  into Saturday morning with a passing cold front. Central and
  northeastern MO have the highest threat of severe thunderstorm
  relative to the rest of the CWA.

&&

.SHORT TERM...  (Through Late Friday Afternoon)
Issued at 316 AM CST Thu Mar 5 2026

A broad area of showers and embedded thunderstorms are ongoing early
this morning within low to mid-level isentropic ascent ahead of an
approaching upper-level trough and within a 30 to 40 kt LLJ
overrunning a wavering front. Some training of thunderstorms has
occurred across southeastern MO where heavier rain fell earlier on
Wednesday, resulting in isolated flash flooding where 2 to 4" is
estimated to have fallen overnight. Showers and thunderstorms will
gradually shift east of I-44 (MO) and I-55 (IL) through daybreak,
largely exiting the CWA by mid-morning as the shortwave trough axis
passes and shunts forcing and deeper moisture to the east.
Additionally, areas of dense fog have developed, but have become at
least temporarily confined to northeastern MO/west-central IL, mixed
out by showers and thunderstorms elsewhere. However, as
precipitation ends, we will have to watch for dense fog expanding
back southeastward through the morning.

Aside from a few isolated showers or thunderstorms in far
southeastern MO/southwestern IL this afternoon and evening near the
stalled front, largely dry conditions are expected after mid-morning
with mid-level height rises/subsidence becoming dominant. Fog will
also dissipate by mid-morning, but it is uncertain how much clouds
will break and scatter through the afternoon. With less
precipitation, high temperatures are forecast to at least be warmer
than previous days, but exact values will be dependent on cloud
cover. As such, high temperatures in the 60s F are forecast with
values closer to 70 F if/where clouds scatter.

Tonight into Friday morning, the front will lift northward as a weak
warm front accompanied by isolated to scattered showers and
thunderstorms, mainly after midnight along/north of I-70, as well as
perhaps some patchy drizzle and fog. Many CAMs and short-term models
also depict an MCV emanating from earlier Southern Plains
thunderstorms quickly lifting northward through western MO, which
could pose a conditional opportunity for greater coverage of showers
and thunderstorms in central and northeastern MO Friday morning
depending on its exact track.

After mid-morning, the daytime Friday should be mainly dry with a
capping inversion present and a lack of appreciable forcing. With
the CWA entrenched in a warm sector with 850-hPa temperatures around
the 99th climatological percentile and even some downslope warming
off the Ozark Plateau, the ingredients are all on the table for a
very warm (and breezy) day with high temperatures in the 70s to near
80 F. NBM probabilities of 80+ F high temperatures are 50 to 80
percent around the Missouri River, indicating the potential for
warmer temperatures if less cloud cover and deeper mixing occurs.

Pfahler

&&

.LONG TERM...  (Friday Night through Wednesday)
Issued at 316 AM CST Thu Mar 5 2026

Friday evening, showers and thunderstorms are anticipated to
initiate across eastern KS/western MO along/ahead of a cold front in
an environment favorable for severe thunderstorms. Model guidance
still varies on the timing of the front with a slight convergence
toward an arrival in northeastern and central MO around 06z Friday
night and then the I-44 (MO) and I-55 (IL) corridors around 12z
Saturday. This late timing of the front suggest that a weakening
QLCS will likely move through the area ahead/along of the cold
front, although exactly how quickly thunderstorms weaken is not
quite certain. Global ensemble model probabilities of 500+ J/kg
SBCAPE are 50 to 70 percent through 06z, which has trended slightly
higher than previous runs, but these probabilities still fall below
10 percent by 12z. Therefore, the severe threat is higher in central
and northeastern MO relative to the rest of the CWA with damaging
winds and tornadoes being the main hazards. It is also worth noting
that a few CAMs do initiate scattered thunderstorms in the warm
sector and have them reaching central/northeastern MO around 00z,
which opens a potential earlier window of severe thunderstorms that
will need to be monitored.

Showers and thunderstorms will likely be ongoing Saturday morning,
eventually departing southeastern MO/southwestern IL by the
afternoon. Thereafter, dry conditions will prevail into Monday with
cooler, still above average temperatures on Saturday behind the
front, followed by a warming trend through Sunday and Monday as low-
level southwesterly flow and WAA prevails. The NBM interquartile
range is tightly clustered on high temperatures reaching the 70s to
around 80 F on Monday.

The next opportunity for showers and thunderstorms will be sometime
Monday night through Wednesday, but there is uncertainty regarding
the ejection of an upper-level cutoff low from the Desert Southwest
east/northeastward through the Mid or Lower Mississippi River
Valley. This uncertainty is mainly focused on the timing and track
of the cutoff low as it interacts with the northern stream, allowing
a cold front to also eventually advance southward. There are model
solutions of this evolution that would be supportive of severe
weather across Mid-Mississippi River Valley, which is captured by
machine-learning guidance. That being said, severe weather is not
being messaged due to the forecast uncertainty.

Pfahler

&&

.AVIATION...  (For the 12z TAFs through 12z Friday Morning)
Issued at 526 AM CST Thu Mar 5 2026

IFR flight conditions will persist through at least mid-morning
across the area as low stratus lingers along with areas of fog,
occasionally with visibilities to 1/4SM in central/northeastern MO
and west-central IL. Flight conditions will improve through late
morning and afternoon, but there is a large amount of uncertainty on
how much improvement will occur. Latest model guidance trends have
been more pessimistic, decreasing confidence in improvement to VFR
flight conditions today. Therefore, only MVFR flight conditions have
been included at this point with even the potential for a relapse
back to IFR flight conditions tonight. The highest chance of this
taking place is at KUIN. A warm front will lift northward tonight,
which may finally serve as the catalyst for improving flight
conditions. Additionally, isolated to scattered showers and
thunderstorms could accompany the front late tonight/Friday morning,
but confidence is not high that any of the terminals will be
directly impacted.

Pfahler

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Dense Fog Advisory until 6 AM CST early this morning for Audrain
     MO-Boone MO-Knox MO-Lewis MO-Marion MO-Monroe MO-Pike MO-
     Ralls MO-Shelby MO.

IL...Dense Fog Advisory until 6 AM CST early this morning for Adams
     IL-Brown IL-Greene IL-Macoupin IL-Pike IL.

&&

WFO LSX
Hazardous weather outlook, Mar 5, 3:24 AM CST, 4 hours 4 minutes before
Hazardous Weather Outlook
National Weather Service St Louis MO
324 AM CST Thu Mar 5 2026

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-060930-
Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL-
Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL-
Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO-
Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO-
Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO-
Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO-
Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO-
Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO-
Madison MO-Reynolds MO-
324 AM CST Thu Mar 5 2026

This Hazardous Weather Outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...Today and tonight.

There is a chance of thunderstorms, mainly this morning and again
tonight.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

There is a chance of thunderstorms Friday morning and then Friday
night into Saturday morning. There is a threat of severe
thunderstorms Friday evening into overnight, mainly across central
and northeastern Missouri.

There is another chance of thunderstorms Monday night though
Tuesday night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

Pfahler

In the hours before

Local storm report, Mar 5, 5:20 AM CST, 2 hours 8 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
520 AM CST Thu Mar 5 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 AM     Flood            1 SSW Park Hills        37.84N 90.53W
03/05/2026                   St. Francois       MO   Emergency Mngr

            Flat Creek rose above its bank and reached
            as far east as Garrert street and as far
            west as Camilla street. A few evacuations
            were required as water approached homes in
            these areas, but water receded quickly (by 4
            am).

&&

BRC

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 4, 6:26 PM CSTSevere Thunderstorm WarningLSXCrawford, Iron, Washington32 min
Mar 4, 8:42 PM CSTDense Fog AdvisoryLSXAudrain, Boone, Knox, Lewis, Marion, Monroe and 3 more9 hr
Mar 4, 10:39 PM CSTAreal Flood AdvisoryLSXCrawford, Iron, Jefferson, Reynolds, Saint Francois, Washington6 hr
Mar 5, 1:50 AM CSTAreal Flood WarningLSXSainte Genevieve, Saint Francois3 hr
Mar 5, 1:53 AM CSTAreal Flood AdvisoryLSXMadison51 min
Mar 5, 2:27 AM CSTFlash Flood WarningLSXMadison3 hr
Mar 5, 4:26 AM CSTAreal Flood AdvisoryLSXSainte Genevieve, Saint Francois94 min
Mar 5, 5:27 AM CSTAreal Flood WarningLSXMadison5 hr
Mar 5, 7:28 AM CSTRiver Flood WarningLSXCrawford, Washington4 days
Mar 5, 7:50 AM CSTRiver Flood WarningLSXReynolds28 hr
Mar 5, 9:41 AM CSTRiver Flood WarningLSXJefferson5 days

Nearby

River Flood Warnings in Missouri, 2026Every river flood warning in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.